# SDR CALA0800377

- Difficulty date: April 8, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 827 LT BETWEEN S8LT AND S9LT AT AC BRACKET I/B FASTENER HOLE IS CRACKED.  REMOVED AC BRACKET IAW B737 SRM 51-40-02, CUT OUT DAMAGED HOLES IAW EA5310-04498, MATERIAL ID FOR REPAIR ANGLES "A" & "B" 7075-0 .040 IAW B73753-60-07 AND EA5310-04498, HEAT TREATED REPAIR ANGLES TO 70 75T6 IAW BAC5602 LOAD NUMBERS 354+360, INSTALLED REPAIR IAW EA5310-04498, COLD WORKED & INSTALLED FASTENERS IN REQUIRED HOLES.
